# SDR UIEA200700444

- Difficulty date: October 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NOSE WHEEL WELL BULKHEAD WEB CRACKED AT STATION 260, WL 182 RBL 38.  WEB REPAIRED AS PER BOEING MESSAGE 1-636527780-4.
